... terrible even with the perks. Now i have not taken anything in 2 days which I am almost to day 3. I was taking about 8 a day 10 mil. How much longer will this last? I take xanax which I have never taken before so it helps with sleeping. I only take about 1 mg a day. Because I dont like the way they make me feel. What is the worse day with these withdraws. It ***** so bad, but it is nowhere near as bad as those roxys. If any doctor ever ask if u want those sayNO. They feel so good when u r taking them, but coming off feels like u r about to die. I have 3 children under 6 and it is hard to get through this with them. I have no family that lives by so they cant help. Please could anyone tell me if I am almost done with the worse of this terrible stuff. Thanks Ashley (:
9 May 2012
ashley, i believe your nearing the end of the worse. its great you made it as far as you did. im still tapering off of percocet 10/325. tried aboout 5 different ways of tapering, starting all over time after time and the body aches , emtional, mental, it all is so overwhelming for me. my new job is very demanding and i barely have time to think. so again im doing a taper, reducing 5 mg per week, keep trudging, you will make it. continue to come here to dc because this is where you will find support 24 hrs a day. hang in there girl, leanne
9 May 2012
Ashley, ima b completely honest, I have a drug problem an I no were u r coming from totally. With in another 2 to 3 days u should feel better, the meds should b out ur system. Detoxin only last bout 4 days an the roxys detox is very tuff, I no that 2. Give it another day or 2 an u should feel better hopefully. If not write me an ill c if I can give u anymore advice. Hold that head up girl. This is cody, over and out
9 May 2012
Ashley, I am so sorry you are having to go thru this, but it sounds like you have made up your mind to do this once & for all. Good for you! Some people have addictive personalities, & just can't take opiates at all or they become addicted & then have to suffer thru the withdrawals, You are not going to feel to good for maybe a week or two. Please get immodium because by today you are going to need it. You can take a good hot soak or shower for the shakes & chills etc,,, and I am assuming your doctor gave you the xanax to take at bedtime. That will help, but please be careful as it too is addictive. This isn't going to be easy, & you will be tempted to just pop a pill to get thru it so please, please get rid of any you have left. Flush them if you have to. You have 3 beautiful children to think of, & a couple of weeks out of your life is worth it in the long run for them.
You should also get to AA or NA meetings & get yourself some counseling to figure all this addiction stuff out, & why it happened in the first place so you don't let it happen again. Hang tuff girl, I know you can beat this . Have a friend help you out at home with the kids. Preferably one that doesn't use drugs of any kind. I sincerely wish you the best, & you have come to the right place for support. You can also google the 'thomas recipe'. It is about a person named Thomas that had an addiction problem, & they list everything that will help you to withdraw from this. I think if you type it into the search box on this site it is listed. Just look at the top of this page & there is a serach box. Good luck to you, & I wish you the best...
7 Jun 2014
First I am so sorry for ur loss and I would be devastated too. U do need to get into a program. There should be local NA meetings. I will tell u that my psych told me that xanax is the worst of the benzodiazapams and it can cause memory loss and even cause loss of brain cells. I don't recommend taking it all!!! My prayers to you!!!
9 May 2012
Based on what you say and how you're saying it I take it these were not prescribed? There is nothing wrong with the meds, but when they're abused like this yes, they will make you sick, and then adding Xanax to the mix? What Einstein recommended that?
You need the help of a Dr to get off this stuff and manage (and eventually end) this suffering.
As for family, there's nothing much they can do except commit you to a detox facility while they watch your kids. Sorry to say I see you have to get a Dr involved, stop getting and taking whatever you can get your hands on and get yourself some help in a recovery group, even a local AA meeting would do you good. You need the support and the accountability.
By the way "Roxis" and "Percs" are the same thing, except the Percocet has Acetaminophen. To answer your question it sounds as though you're just feeling the tip of the iceberg if you don't want to end up losing your kids stop screwing around with unprescribed meds and get some help NOW. Sorry to sound so harsh, it's better for you than syrup and slosh. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am prescribed 120mg of Opana ER 3 times a day. And also Roxicodone 30mg tabs. 5 per day as needed for pain. I have been on this dose for over 2 ...
1 answer • 19 Jun 2010
I've been on roxicodone for about a year I want to get off I am extremely addicted to them. I take about 6 30mg tabs a day sometimes more. I ...
3 answers • 25 Jun 2010
Percocets work to relieve my pain and roxicodone 15 don't touch it? Sounds stupid, and I don't understand the difference myself, but there ...
4 answers • 30 Mar 2011
Hi :) I'm 21 years old and on 40mg opana ER and 30mg roxicodone daily for the last two months. Prior
... to this I have been on Oxycotin, morphine, perks, dilaudid and hydrocodone. I have a serious back injury that has led me to my current doseing. ...
1 answer • 11 Nov 2011